A Lichnerowicz estimate for the first eigenvalue of convex domains in Kähler manifolds

Abstract : In this article, we prove a Lichnerowicz estimate for a compact convex domain of a Kähler manifold whose Ricci curvature satisfies $\Ric \ge k$ for some constant $k>0$. When equality is achieved, the boundary of the domain is totally geodesic and there exists a nontrivial holomorphic vector field. We show that a ball of sufficiently large radius in complex projective space provides an example of a strongly pseudoconvex domain which is not convex, and for which the Lichnerowicz estimate fails.
Type de document :
Article dans une revue
Analysis & PDE, Mathematical Sciences Publishers, 2013, 6 (5), pp.1001-1012. 〈10.2140/apde.2013.6.1001〉
Liste complète des métadonnées

Littérature citée [4 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00643603
Contributeur : Boris Kolev <>
Soumis le : mardi 22 novembre 2011 - 13:10:34
Dernière modification le : samedi 27 octobre 2018 - 01:29:32
Document(s) archivé(s) le : jeudi 23 février 2012 - 02:26:26

Fichiers

lyc.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Vincent Guedj, Boris Kolev, Nader Yeganefar. A Lichnerowicz estimate for the first eigenvalue of convex domains in Kähler manifolds. Analysis & PDE, Mathematical Sciences Publishers, 2013, 6 (5), pp.1001-1012. 〈10.2140/apde.2013.6.1001〉. 〈hal-00643603〉

Partager

Métriques

Consultations de la notice

258

Téléchargements de fichiers

218